| Model Number |
NKV-550-U |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Nihon kohden orangemed llc will submit a supplemental report if additional information becomes available.
Event or Problem Description
This ventilator has been experiencing an issue in which the graphical user interface (gui) intermittently becomes non-responsive to touch input during patient use.The device was evaluated and found to be functioning properly; however, upon subsequent use with other patients, the gui again became non-responsive to touch.This issue occurred multiple times across different patients.During each event, the ventilator continued to provide ventilation.As a precaution, each patient was transferred to another ventilator.No patient harm was reported.No patient demographics will be shared.
Additional Manufacturer Narrative
Evaluation has been completed.